# SDR P5CA9900538

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE SUPPORT FITTING AT BS 1520 BL ZERO CRACKED.  REPLACED ANGLE PER SRM 51-10-02 AND 51-30-02.
